On the isoperimetric inequality for minimal surfaces

Peter Li Richard Schoen Shing-Tung Yau

Differential Geometry mathscidoc:1912.43544

Annali della Scuola Normale Superiore di Pisa-Classe di Scienze, 11, (2), 237-244, 1984
Scuola Normale Superiore, Pisa, 1984, tous droits rservs. Laccs aux archives de la revue Annali della Scuola Normale Superiore di Pisa, Classe di Scienze(http://www. sns. it/it/edizioni/riviste/annaliscienze/) implique laccord avec les conditions gnrales dutilisation (http://www. numdam. org/conditions). Toute utilisation commerciale ou impression systmatique est constitutive dune infraction pnale. Toute copie ou impression de ce fichier doit contenir la prsente mention de copyright.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:39:38 uploaded by yaust ] [ 240 downloads ] [ 0 comments ]
@inproceedings{peter1984on,
  title={On the isoperimetric inequality for minimal surfaces},
  author={Peter Li, Richard Schoen, and Shing-Tung Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224203939018214108},
  booktitle={Annali della Scuola Normale Superiore di Pisa-Classe di Scienze},
  volume={11},
  number={2},
  pages={237-244},
  year={1984},
}
Peter Li, Richard Schoen, and Shing-Tung Yau. On the isoperimetric inequality for minimal surfaces. 1984. Vol. 11. In Annali della Scuola Normale Superiore di Pisa-Classe di Scienze. pp.237-244. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224203939018214108.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved